Vol. 13, No. 6, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 8, 1861–2108
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Boundary value problems for second-order elliptic operators with complex coefficients

Martin Dindoš and Jill Pipher

Vol. 13 (2020), No. 6, 1897–1938

The theory of second-order complex-coefficient operators of the form = divA(x) has recently been developed under the assumption of p-ellipticity. In particular, if the matrix A is p-elliptic, the solutions u to u = 0 will satisfy a higher integrability, even though they may not be continuous in the interior. Moreover, these solutions have the property that |u|p21u Wloc1,2. These properties of solutions were used by Dindoš and Pipher to solve the Lp Dirichlet problem for p-elliptic operators whose coefficients satisfy a further regularity condition, a Carleson measure condition that has often appeared in the literature in the study of real, elliptic divergence form operators. This paper contains two main results. First, we establish solvability of the regularity boundary value problem for this class of operators, in the same range as that of the Dirichlet problem. The regularity problem, even in the real elliptic setting, is more delicate than the Dirichlet problem because it requires estimates on derivatives of solutions. Second, the regularity results allow us to extend the previously established range of Lp solvability of the Dirichlet problem using a theorem due to Z. Shen for general bounded sublinear operators.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

complex-coefficient elliptic PDEs, boundary value problems, $p$-ellipticity
Mathematical Subject Classification 2010
Primary: 35J25
Received: 21 October 2018
Revised: 23 June 2019
Accepted: 13 August 2019
Published: 12 September 2020
Martin Dindoš
School of Mathematics
The University of Edinburgh and Maxwell Institute of Mathematical Sciences
United Kingdom
Jill Pipher
Department of Mathematics
Brown University
Providence, RI
United States